# SDR CALA2010062800306

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 33,022 hours, 17,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Sta 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 767 AT STR 27L TO STR 28L HAS CORROSION.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED REPAIR REF SRM 53-00-07 FIG 201 REPAIR 4.
